# SDR CA101115014

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 5520 · Elevator Structure
- Part: Retainer
- Condition: Loose
- Location: Elevator
- Part time: 1,272 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIVETS HOLDING THE ELEVATOR QUADRANT ASSEMBLY TOGETHER WERE FOUND LOOSE, ESPECIALLY AROUND THE BEARING PIVOT RETAINER.  QUADRANT REPLACED WITH REPAIRED UNIT.
